Skip Navigation
 
 

 

Campus Events Calendar

RSS
  • Friday, March 22, 2013

    • Spin Time: 6:15a - 7:00a Location: Knott ARCC-Spin Studio Details:

      Instructors will guide you through several workout phases including warm-up, steady uptempo cadences, sprints, climbs, and cool-downs. You control resistance on your bike to make the pedaling as easy or difficult as you choose. Constant adjustment is normal. All you'll need is workout clothes, a towel (to wipe your face), a water bottle and lots of positive energy!

       
       
    • 10am Campus Tour and Discussion Time: 10:00a - 11:30a Location: Admissions Office Details:

      During the academic year, the Admissions Office will offer student-led campus tours MOST Mondays through Fridays at 10 a.m. Reservations are strongly encouraged, as space is limited. This tour lasts approximately 1 hour and showcases the main academic campus. Each tour can be followed by an optional discussion with an Admissions Representative.

       
       
    • BODYPUMP Time: 12:00p - 12:30p Location: Knott ARCC-Group Exercise Studio Details:

      This 30 minute workout that challenges all your major muscle groups by using the best weight room exercises like Squats, Presses. Lifts, and Curls.  Great music, awesome instructors and your choice of weight inspire you to get the results you came for…and fast.  Space is limited to 19 people per class.  Get here early to sign in!

       
       
    • Noon Mass Time: 12:00p - 12:30p Location: IC Chapel Details:

      Mass

       
       
    • CXWORX Time: 12:30p - 1:00p Location: Knott ARCC-Group Exercise Studio Details:

      A 30 minute workout that tightens and tones core muscles; improves functional strength for balance, mobility & injury prevention; and motivates you to step outside your comfort zone.

       
       
    • 2pm Campus Tour and Discussion Time: 2:00p - 4:00p Location: Admissions Office Details:

      During the academic year, the Admissions Office will offer student-led campus tours MOST Mondays through Fridays at 2 p.m. Reservations are strongly encouraged, as space is limited. This tour lasts approximately 1.5 hours and showcases the main academic campus and our east campus athletic facilities. Each tour can be followed by an optional discussion with an Admissions Representative.

       
       
    • Kairos Retreat Weekend Time: 3:00p - Sun. 3/24 4:30p Location: Off Campus Details:

      Kairos Retreat Weekend

      Men's and Women's Retreats

       
       
    • Men's & Women's Kairos Retreat Time: 3:30p - Sun. 3/24 3:30p Location: Off Campus Details:

      Men's & Women's Kairos Retreat

       
       
    • Women's Lacrosse Time: 4:00p - 7:00p Location: Waldron Family Stadium Details:

      Women's Lacrosse vs. Wagner College at 4 p.m.

       
       
    • Medieval Times Time: 6:00p - 10:00p Location: Off Campus Details:

      Go back in history and spend the evening at Medieval Times! Sign up in the AMP Office! Cost: $25

       
       
    • Building Africa from the Ground Up Time: 8:00p - 10:00p Location: Cardinal William H. Keeler Dining Room Details:

      Join Pan Africa as we celebrate the growth of Africa, its diversity and values through spoken word, skits, song,  dance, food and fashion.

      Tickets are $7 per person or $42 per table (group of 7). This event is a semi-formal occasion.

      Pan Africa is a student group dedicated to increasing global awareness and celebrating all the cultures within the African Diaspora.

      Building Africa Flier

       
       
    • Spotlight Cabaret (Theatre Production) Sponsored by the Department of Visual and Performing Arts Time: 8:00p - 9:30p Location: Horning Theater Details:

      An informal night of performances by students from across the deparment and campus.  Singers, actors, instrumentalists....a little bit of anything and everything!  Free and open to the campus community.

      Friday, March 22  8:00-9:30pm

      Saturday, March 23  9:00-10:30

      Lynne & Joseph Horning Theater, Delaplaine Fine Arts Center

       
       
    • The New Shanghai Circus @ The Weinberg Center for Arts (Frederick) Time: 8:00p - 10:00p Location: TBA Details:

      In China, there are over 25,000 acrobats and over 250 acrobatic troupes. The New Shanghai Circus is the best of the best. They have earned many Gold, Silver and Bronze medals in national competitions. The show is a thrilling combination of acrobats, music, lighting and theatrics. Audiences will see everything from contortion to trapeze to group and solo bicycle riding, and that’s one small segment of their fabulous show.

      *Bring $6 to the Center for Student Diversity to reserve your spot!

       
       
    • Movie Night Time: 9:00p - 11:00p Location: Laughlin Auditorium Details:

      Watch Wreck it Ralph for free before its available on DVD!

       
       
 
16300 Old Emmitsburg Road | Emmitsburg, MD 21727
Map & Directions | admissions@msmary.edu | 301-447-6122
Frederick Campus | 5350 Spectrum Drive | Frederick, MD 21703
Map & Directions | inquiry@msmary.edu | 301-682-8315